RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2002, Volume 14, Issue 6, Pages 101–128 (Mi aa910)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

A multidimensional Ivashev–Musatov theorem, and slice-measures

E. Doubtsov

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (1426 kB)

English version:
St. Petersburg Mathematical Journal, 2003, 14:6, 963–983

Bibliographic databases:
Received: 08.07.2002

Citation: E. Doubtsov, “A multidimensional Ivashev–Musatov theorem, and slice-measures”, Algebra i Analiz, 14:6 (2002), 101–128; St. Petersburg Math. J., 14:6 (2003), 963–983

Citation in format AMSBIB
\Bibitem{Dou02}
\by E.~Doubtsov
\paper A multidimensional Ivashev--Musatov theorem, and slice-measures
\jour Algebra i Analiz
\yr 2002
\vol 14
\issue 6
\pages 101--128
\mathnet{http://mi.mathnet.ru/aa910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1965915}
\zmath{https://zbmath.org/?q=an:1043.31005}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 14
\issue 6
\pages 963--983


Linking options:
  • http://mi.mathnet.ru/eng/aa910
  • http://mi.mathnet.ru/eng/aa/v14/i6/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Doubtsov E., “An F. and M. Riesz Theorem on the complex sphere”, J. Fourier Anal. Appl., 12:3 (2006), 225–231  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:188
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020